# SDR FDEA2020042010650

- Difficulty date: April 1, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE BORE FOUND   WITH CORROSION. CORROSION AT LEFT HAND WING - WING SIDE OUTBOARD FLAP INBOARD HINGE PIVOT HOLE   BORE (#4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08    AND E.A.#: 1-5750-T0353342 PART 1 STEP 2B AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO   1-5750-7-5002- LH WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
